# SDR GTIA9901050

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591000644
- Condition: Cracked
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT WING ROOT AREA .5 INCH CRACK INDICATION ON ANGLE 5910465-340 TO CENTER WING BOX APPROX BODY STATION 710.  NDT VERIFY CRACK IN ANGLE.  REMOVED AND REPLACED ANGLE AIW DC9 SRM 51-10-2, 51-10-4 AND 51-30-5.  REINSTALLED FAIRINGS 3 PANELS OPENED FOR ACCESS IAW DC9 SRM 51-30-1.  (M)
